# SDR V0XD20181126006

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/H FWD DRAG ANGLE IS CRACKED.  CORRECTIVE ACTION REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 670-5531-098 REV.-- DATED 2017-06-28, AND 670-55-31-018 REV. A DATED 2016-11-10
